Accessibility Tools

Skip to main content

C.M. – S. Carolina

Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/17/21

Shortly after my second shot in March is when my world changed forever.. In April, I would wake up with debilitating pain in my left eye and temple. It felt like someone was stabbing my eye and burning it. Then came the shakes and tremors. One time it was so bad I cut my arm and had to get six stitches. I am in constant agony. The first doctor I saw said migraines and threw so many drugs at me...nothing...then the CT scan and the MRI...nothing....then the neurologist throwing more meds....nothing. Today I had my second opinion and feel like there is hope possibly...just maybe...My family, friends, and work have seen me change into someone they don't know because of this. My doctors have diagnosed with Trigeminal Neuralgia. This disease is life altering and the worst thing in the world for me. I plead to my husband and my parents and even friends DON'T TAKE THE SHOT!!!!! If I could go back and do it all over again, I would never take it. Now my life for the past 5 months is filled with shakes, jerkiness, balance problems, and unbelievable pain in my eye.

-C.M. - South Carolina

​"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.